# SDR IXXA09SMN080S

- Difficulty date: August 7, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND MAIN CARGO COMPARTMENT FITTING CRACKED AT STATION 742.250 LONGERON 19 LEFT. REMOVED CRACKED FITTING. CLEANED, TREATED, AND PRIMED AREA AND FITTING. INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, SRM 51-1-21, DC8 SRM 51-1-8B, AND SRM 51-3-1.
